Viber/Whatsapp:+8615512139310 Email: kidneyservice@hotmail.com | Sitemap | RSS

Kidney Service China has always thrived on word of mouth. Our patients are our best advocates. read more

Whether you're a kidney disease patient or a doctor, we look forward to your visit.read more

Type your question and click GO. See the tips from experts for your own conditions. read more

What does each kidney disease treatment feel like? Find the best answer here.

Clean, quiet and well-equipped ward is always the best choice for patient.

Want more details about treatment efficiency and service quality? Read their stories!

Worried about inpatient life in an oversea hospital? Click here and find the truth!

Ask a Question:


Email:*
Font Size A A A Home > For Patient > Ask a Question >

Nephrotic Syndrome: How long It Takes for Steroids Side Effects to Go

Posted: by Padma      Time: 2013-07-12 15:17

Topics: Nephrotic Syndrome Steroids side effects

Details: I have NS. Now taking steroids for 5 months. Will have to take them for more 2-3 months. Have some side effects like weight gain. How long will it take for side effect to go?

Expert Answer

In case of Nephrotic Syndrome on steroids, the degree to which side effects occur is usually dose-dependent: the higher the daily dose and longer the period of time you take the drug, the greater your risk of adverse effects.

Weight gain occurs due to steroids affect your metabolism and how your body deposits fat. This can increase your appetite, resulting in weight gain, especially extra deposits of fat in abdomen.

Tips: Watch your calories and do exercise regularly. This can help prevent excessive gain of weight. The weight will come off and your stomach return to its normal size, maybe in the 6 months to a year after you discontinue steroids.

Read more: Best Way to Get Rid of Nephrotic Syndrome

Herbal Plants for Nephrotic Syndrome

Related Questions & Answers
Make an Appointment with Our Renal Expert Team in Your Country